Scattering by a partially illuminated, doubly periodic, doubly infinite surface

Akhlesh Lakhtakia, Vijay K. Varadan, Vasundara V. Varadan

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Using the plane-wave decomposition of the incident field and the T-matrix method, scattering by a partially illuminated, doubly periodic, doubly infinite surface is investigated. The general expressions thus derived are simplified for the case when the illuminated area is large. Numerical examples illustrating the applicability of the procedure are also given.

Original languageEnglish (US)
Pages (from-to)1999-2004
Number of pages6
JournalJournal of the Acoustical Society of America
Volume77
Issue number6
DOIs
StatePublished - Jan 1 1985

All Science Journal Classification (ASJC) codes

  • Arts and Humanities (miscellaneous)
  • Acoustics and Ultrasonics

Fingerprint Dive into the research topics of 'Scattering by a partially illuminated, doubly periodic, doubly infinite surface'. Together they form a unique fingerprint.

Cite this